One-parameter families of caustics by reflexion in the plane

Bruce, J.W. and Giblin, P.J. (1984) One-parameter families of caustics by reflexion in the plane. The Quarterly Journal of Mathematics, 35 (3). pp. 243-251. ISSN 0033-5606 DOI https://doi.org/10.1093/qmath/35.3.243

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Jan 2011 15:21
URI: http://repository.edgehill.ac.uk/id/eprint/2177

Archive staff only

Item control page Item control page